MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA-DPA1/B1 SSO TYPING KIT; LIFECODES HLA SSO TYPING KIT

IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA-DPA1/B1 SSO TYPING KIT; LIFECODES HLA SSO TYPING KIT
Model Number 628936
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2017
Type of Reportable Event Malfunction
Event or Problem Description
12/16/2020 ac notification from the fda was received on november 27, 2020 notifying immucor gti diagnostics that this initial report was not received whereas follow up 2 report was.Submission of this report is being provided per direction received.Before submission, report was reviewed and updated as needed.A complaint ((b)(4)) was received from (b)(6) on june 7, 2017.The lifecodes hla-dpa1/b1 typing kit (lot number 12085a, expiration 2017-10-31) mistyped a patient sample due to incorrect assignment for probe 302.The sample was also tested using a high resolution dna typing method, which generated the result as dpb1*04:02, dpb1*46:01.Probe 302 resulted as positive.Probe 302 would need to be negative in order to obtain the same result as the high resolution dna typing result.The customer was performing validation testing of the lifecodes hla-dpa1/b1 typing kit.Investigation of the complaint identified that the reason for the incorrect result was due to unknown sequence for probe 302 with dqb1*46*01 while using allele database (version (b)(4)).As part of a further investigation, allele database version (b)(4) was reviewed.It was determined that the probe hit charts and allele database files for version (b)(4) were incorrect.These files are used with the matchit! dna software.No patient harm has been reported.This report is being provided due to the possibility if further events occurred, it is possible that incorrect results may be generated with this and other kits from the lifecodes hla sso kit product family.Hla (human leukocyte antigen) allele characterization and specificity are expanded over time.As new alleles are identified or rare alleles are further characterized, updates to how the molecular probes in the lifecodes sso typing kits react are needed.The probe hit charts and the allele database files which are provided as lot specific interfaces to the matchit! dna software, are updated as the new information is available.For the recent updates, it was further identified that the source (imgt database) of the information changed the method in which the information was provided to immucor.When the updates were made to generate the new probe hit charts and allele database files, some of the updates were not successfully applied.The following products were identified to be affected.Product name lot #/serial # list #/part # expiration date lifecodes hla-dpa1/b1 sso typing kit 12085a, (b)(4), 31 oct 2017; lifecodes hla-dpa1/b1 sso typing kit 3004756, (b)(4), 15 sept 2018.
 
Event or Problem Description
(b)(6) follow-up #2 to correct date of event, date of report, date received.
 
Event or Problem Description
12/16/2020 ac.Notification from fda was received on november 27, 2020 notifying immucor gti diagnostics that this follow up report was not received whereas follow up 2 report was.Submission of this report is being provided per direction received.07-21-2017 follow-up-report to remove one of the product codes that was not applicable to this notification.

Brand Name
LIFECODES HLA-DPA1/B1 SSO TYPING KIT
Common Device Name
LIFECODES HLA SSO TYPING KIT
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha, wi WI 53186
Manufacturer (Section G)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53186
Manufacturer Contact
joan rixe
20925 crossroads circle
waukesha, WI 53186
2627541016
MDR Report Key7542137
Report Number2183608-2017-00002
Device Sequence Number11516452
Product Code MZI
UDI-Device Identifier10888234400479
UDI-Public10888234400479
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
BK150302
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Medical Technologist
Remedial Action Modification/Adjustment
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date10/31/2017
Device Model Number628936
Device Catalogue Number628936
Device Lot Number12085A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/07/2017
Supplement Date Received by Manufacturer07/20/2017
07/20/2017
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date12/23/2020
05/24/2018
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown